# SDR IPXA2017051217009

- Difficulty date: April 20, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Part number: ARB2706514
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, STRINGER CLIP 39 CRACKED RT WING XORS 480.  REMOVED, FABRICATED,  AND INSTALLED THE STRINGER CLIP IAW DWG ARB2706, AND SRM 51-33-01.
